MathSciNet Relay Station
MathSciNet bibliographic data
MR2630124 (2011b:16108) 16S99 (05C25 16E50)
Abrams, Gene; Rangaswamy, Kulumani M. Regularity conditions for arbitrary Leavitt path algebras. Algebr. Represent. Theory 13 (2010), no. 3, 319–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement